See Alike in...

Alike App

Browser

beautifulDisasterxo

93d

I've been waking up with terrible brain fog, anxouis, slight headaches, and just exhausted.... is this from fibromyalgia?? I also did just start a new dosage of trisiont thyroid medicine 50mcg to 75mch I found out 2 days ago my thyroid levels are elevated...or is it from my thyroid ? any thoughts of opinions are greatly appreciated. this really sucks 😞

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Many fibromyalgia sufferers report experiencing brain fog and fatigue, which could be contributing to your symptoms. However, changes in thyroid medication can also cause similar symptoms, especially if your thyroid levels are elevated. It's recommended to consult with your doctor to determine the exact cause of these symptoms.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion